# SDR FDEA202010172543

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE, NR 5 SLAT OUTBOARD ACTUATOR ROD APPROXIMATELY LES 489 HAS CRACKED FORMER.  REMOVED AND REPLPACED FORMER AT NR 5 SLAT OUTBOARD ACTUATOR ROD CUTOUT P/N 114T2511-13, PER B DWG 114T2511 REV D EA H-5720-T0357392-P1.  TITLE: WINGS-SECONDARY WING STRCT-LT WING LEADING EDGE, ANGLE, OSS499, ALTERNATE FASTENERS.
